# SDR SWIA202164265

- Difficulty date: December 12, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Sheared
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621-625 ATTACH ANGLE HAS SHEARED FASTENERS AT RBL 36 BETWEEN STGR 9R AND 10R   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED FS621-FS 625 ANGLE AT RBL 36 BETWEEN STGR 9R AND 10R IAW MHIRJ REO 601R-53-61-7766 REV -- DATED 2021-12-16 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
